MathSciNet Relay Station
MathSciNet bibliographic data
MR766206 (86d:26018) 26A45 (26A42)
Schramm, Michael Functions of $\Phi$-bounded variation and Riemann-Stieltjes integration. Trans. Amer. Math. Soc. 287 (1985), no. 1, 49–63.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement